How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Kaushik Your Own Question

Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4592
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

Hi chat please

This answer was rated:

Hi chat please

Dr. Kaushik :

Greetings !

Dr. Kaushik :

How are you doing ?

Dr. Kaushik :

are you there ?

Customer:

Hi

Customer:

I feel better with less fugue

Customer:

Can I take high dose or rispirdal?

Dr. Kaushik :

No

Dr. Kaushik :

you have just started on 1 mg please kindly do not rush up and let the drug take some time to adjust in your body so that you can benefit from it .

Dr. Kaushik :

Rapid increase in the dose is not advisable since it may cause your body difficulty and this will lead to wasting of a good drug like risperidone because if your body due to this rapid dose increase stops responding to this drug then we will have to take this drug off from the current drug regime thus wasting a potentially good drug.

Dr. Kaushik :

So as of now for 1st week please maintain on 1 mg / day dose to be taken at night time after dinner.

Dr. Kaushik :

After 1st week you may up the dose to 2 mg / day and maintain on this dose from there on, this dose sall be good enough to counter your fugue, ptsd.

Dr. Kaushik :

I hope this is understood by you.

Dr. Kaushik :

if you have any further query please ask so ?

Customer:

Hi

Customer:

I feel conconfused

Customer:

Not here

Customer:

I cant think

Customer:

I feel I cant pay attention to things around me

Customer:

I cant remember canada

Customer:

Hi

Dr. Kaushik :

At the moment do not strain yourself , that is do not put pressure on your mind to remember things about your life in Canada because the more you will put pressure on your mind to remember things about Canada the more stressed out ans anxious you will become which will make it even harder for you to remember life in Canada.

Customer:

I dont know something is wrong

Dr. Kaushik :

please read what i have written above.

Customer:

I feel like am deas

Customer:

Deas

Customer:

Not here

Customer:

Dead

Customer:

Not in life

Customer:

Not living day

Customer:

I feel like a ghost

Dr. Kaushik :

that is called as depersonalization

Dr. Kaushik :

that means feeling as if your body is not your own .

Customer:

I feel am looking at life like a game

Customer:

Yes

Customer:

I feel nothing real

Dr. Kaushik :

yes this is depersonalization.

Dr. Kaushik :

so not worry it can be handled .

Dr. Kaushik :

Now please tell me , have you started risperdal

Dr. Kaushik :

1 mg at night

Customer:

The most thing make me confused that I cant get out dissoction

Customer:

Yes

Customer:

But am worry

Customer:

Before I travel

Customer:

I was good

Customer:

Even with dissociation

Customer:

Now I feel I cant get out dissoction

Dr. Kaushik :

ok.

Customer:

Why is that

Dr. Kaushik :

this sort of fluctuation in your condition is going to happen until you slowly recover from this.

Dr. Kaushik :

I remember quite well that back in Canada we have had conversations when you were feeling this way,

Customer:

You mean once I get out fugue?

Customer:

I will feel good

Dr. Kaushik :

yes

Dr. Kaushik :

but this will take

Dr. Kaushik :

and this sort of fluctuating picture where in you will start feeling like this shall take place but the frequency will start becoming less and less until finally it all gets over.

Dr. Kaushik :

so basically i am saying that this is just an extension of your dissociation.

Dr. Kaushik :

which every now and then pops up and then again it goes away.

Dr. Kaushik :

I do not know if you remember but i will tell you this that many times before you have had this feeling of living like a ghost and you had talked to me those times also and eventually you got recovered from the state each of the times.

Customer:

But I can get out dissoction once I get out fugue?

Dr. Kaushik :

You see i have been trying to explain to you one thing from the very start of our conversation and that is both dissociation and fugue go hand in had , if you can come out of one of them completely then the other will also get over, so kindly try to understand that both of them need to be considered together and not separately.

Dr. Kaushik :

And our goal is to achieve recovery from both of them

Dr. Kaushik :

And here comes the role of risperidone

Dr. Kaushik :

it will help you to beat these conditions

Dr. Kaushik :

but you got to take this drug regularly

Dr. Kaushik and 2 other Mental Health Specialists are ready to help you

Related Mental Health Questions